Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mgarrin

Moisturizer Burning

Recommended Posts

So I'm almost a week into using the Regimen, and I have not experienced many of the symptoms that people do when they first begin using the Regimen. I haven't had any flakiness or dry skin at all. Right now my Regimen goes as such: same for morning and night

- 1 pump cleanser

- 1 1/2 index finger of BP (if i don't use this much, then I don't have enough to cover my entire face)

- 1 pump of mosturizer.

Naturally, my skin turns a bit red when I apply the BP (as it should, as far as i can tell from my reading). Following directions, I wait about 10 minutes before applying the moisturizer. When I do I start with my forehead, and every thing feels fine. Then when I reach around my nose area it starts to burn really bad. Is the moisturizer supposed to make your skin burn? If anything, I thought the BP would make my skin burn, but it doesn't! It's just when I put the moisturizer on, and it's only around my nose and apple's of my cheeks.

Can anyone explain why this happens?

Thanks!

Share this post


Link to post
Share on other sites

Hi, I am about 3 weeks into the regimen now. During about the first 5 days my skin did not get red or flaky. After this my skin started to dry a lot! and became very red. Do you mean you're using 1 and a half finger lengths!?!! Did you read the regimen before you started as you're meant to use 2 pumps of cleanser and 2 pumps of moisturizer. Be careful how much BP you're using as you're meant to start with a small amount (I was able to spread a small amount around all of my face). The BP may all of a sudden 'hit you' so be careful! I would think the reason it stings so much is because of the amount of BP you're using.

Edited by Cal350

Share this post


Link to post
Share on other sites

That might be. I will definitely tone it down on the BP. Yes, I read the instructions, but I guess I ignored them. That's probably going to bite me in the butt.

The only reason I used that much BP was because I couldn't seem to spread the small amount recommended in the first few weeks to cover my face, but I have learned my lesson, haha.

Thank you for the advice. Hopefully this will stop the burning.

Share this post


Link to post
Share on other sites

Hey ya this happened to me a few times in the beggining aswell. I finally figured out that it happened when i was not taking my time rubbing the bp in well enough and putting on the moisturizer too soon afterwards. So basically for me i just took a little extra time rubbing it in and also made sure to wait the full 15 minutes.

It also might happen from wind or sun burn. As after i go snowboarding even now being on the regime and being clear for so long i still feel the burn when i put the moisturiser on afterwards.

Hope that helps take care.

Sorry to reply again, i think sometimes it just happens in the beggining as your face has not adjusted to the bp yet. When your skin is very dry than the moisturizer hits your face the sting is just normal. There is nothing to be worried about this it has happened to me and i am sure others as well.

Share this post


Link to post
Share on other sites

Many food-based allergic reactions are manifested through the skin.

Acne is defined as hypertrophy and infection of the sebaceous glands of the skin. These glands produce sebum, an oil that protects the skin. When the follicles of these glands become blocked, which may result from a variety of causes, the sebum can not flow properly. The glands become infected and inflamed, producing eruptions typical of acne.

___________

Acne No More

Share this post


Link to post
Share on other sites

yeeeees!!! that's bother me a lot!!!!! first i thought i'm not taking time before applying, but now i'm waiting for a long time after BP but still the same! 2-3 weeks on a regimen... what i do now is i' apply an Jojoba oil around the nose and mouth and sides of the face before BP AND before moisturizer.... but still bothers me a lot!

ADMIN, any saggestions?

Share this post


Link to post
Share on other sites

I'm five months into the regimen and don't suffer from dry, flaking, burning or itchy skin anymore. However I remember the first 5 weeks as being hell. The first week was fine, and like you mgarrin, I over did the BP. I had read the instructions carefully but chose to ignore them. I suffered for that mistake in the second week when I basically chemically burned my face. I had to stop the regimen for a few days till my skin recovered and then started over again very slowly (like the instructions say....duh). For 4 - 5 weeks I experienced burning when I put on the moisturiser, and I also experienced extremely dry and slightly swollen skin which I didnt think was ever going to go away. But it did, and so did the acne...hoorah.

I now only do the regimen once a day at night, and I remain clear. Good luck to you, and stick with it, you won't be sorry. But again, like Cal350 says, slow and steady at first is the best thing to do. But still don't expect that it will be 'comfortable' in the first few weeks. Youve got to get through the bad bit to be rewarded in the end :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×